# SDR USAA2010092192057

- Difficulty date: September 17, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 5,844 hours, 4,889 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Failed
- Location: Evac Slide
- Part time: 5,844 hours, 4,889 cycles
- Component: Evac Slide, Bfgoodrich
- Component part number: 1040031
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - C1 - EEL - EMERGENCY LIGHTS FAILED TO FUNCTION DURING FORWARD SERVICE DOOR SLIDE SCHEDULED DEPLOYMENT.  SLIDE DEPLOYED OK.  REPLACED FORWARD SERVICE DOOR SLIDE IAW JOB CARD 43T20025001.
